TY - JOUR T1 - On the Solutions of the Coupled Nonlinear Parabolic Equations JO - Journal of Partial Differential Equations VL - 1 SP - 71 EP - 83 PY - 1996 DA - 1996/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5610.html KW - Nonlinear parabolic equation KW - existence and uniqueness global solution AB - By means of the fixed point technique and integral estimation method, we study the solutions of periodic boundary value problem and initial value problem for the coupled nonlinear parabolic equations. The global classical solutions of the mentioned problems are shown to exists.